# SDR ASAA0741389

- Difficulty date: January 16, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 42,674 hours, 23,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357873
- Condition: Dented
- Location: Bs 360-365
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON FUSELAGE IS DENTED.  REMOVED THE DAMAGED EXITING REPAIR DOUBLER AND TRIMMED OUT THE DAMAGED AREA OF SKIN FABRICATED AND INSTALLED A SKIN FILLER AND EXTERNAL REPAIR DOUBLER IAW ASA EA 5330 02171 AND AAR EA 11803.
